# SDR DLM88071476

- Difficulty date: October 3, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 48,052 hours, 36,721 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 469-533
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT LBL 22 STA Y=469 TO 471, 485/487501/502, 515/518, 530/533.  REPLACED SEAT TRACKS.
